MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 16 FR (+/-0.1C); CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 16 FR (+/-0.1C); CATHETER, UPPER URINARY TRACT
Model Number 81-080416EU
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Deflation (4061)
Health Effect - Clinical Code Tissue Irritation (4912)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A user facility reported, "the need to replace three bladder catheters with thermistor ch16 ref 81-080416eu is reported due to repeated deflation of the balloon and consequent displacement of the catheter.In all cases, the catheter was found out of place with the balloon deflated.It should be noted that the problem occurred with only one patient and that him was later discovered with a urethral stone, thus raising the question of a correlation with the event that occurred." deroyal industries, inc.Requested return of the device, but the device was unable to be returned as it had been discarded.A supplier corrective action request (scar) will be issued to the supplier, (b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the need to replace three bladder catheters with thermistor ch16 ref 81-080416eu is reported due to repeated deflation of the balloon and consequent displacement of the catheter.In all cases, the catheter was found out of place with the balloon deflated.It should be noted that the problem occurred with only one patient and that him was later discovered with a urethral stone, thus raising the question of a correlation with the event that occurred.".
 
Additional Manufacturer Narrative
A user facility reported, "the need to replace three bladder catheters with thermistor ch16 ref 81-080416eu is reported due to repeated deflation of the balloon and consequent displacement of the catheter.In all cases, the catheter was found out of place with the balloon deflated.It should be noted that the problem occurred with only one patient and that him was later discovered with a urethral stone, thus raising the question of a correlation with the event that occurred." deroyal industries, inc.Requested return of the device, but the device was unable to be returned as it had been discarded.Deroyal reviewed the work order and no discrepancies were found.Inventory of 2831 raw materials was inspected and no issues were found by visual inspection.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) has been issued to the supplier, spectrum plastics (xeridiem).Because no sample was returned, spectrum could not inspect the sample for specific issues.The device history record for the lot of the returned product was inspected and no issues were found as all products were found to be within specifications.Each balloon undergoes a 100% inflation test as part of the quality assurance process.The balloon is inflated and maintained in the inflated state for approximately 10 minutes.During this period, any defects such as leaks, structural weakness, or material inconsistencies are identified.There are potential external factors that could contribute to a balloon tear such as mechanical stress from overinflation due to inappropriate syringe use or other factors such as temperature extremes and poor placement techniques.Root cause: because the sample was not returned and no issues could be found within the manufacturing records, the exact root cause could not be determined.Corrective and preventive actions: because the root cause could not be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "the need to replace three bladder catheters with thermistor ch16 ref 81-080416eu is reported due to repeated deflation of the balloon and consequent displacement of the catheter.In all cases, the catheter was found out of place with the balloon deflated.It should be noted that the problem occurred with only one patient and that him was later discovered with a urethral stone, thus raising the question of a correlation with the event that occurred." deroyal industries, inc.Requested return of the device, but the device was unable to be returned as it had been discarded.Deroyal reviewed the work order and no discrepancies were found.Inventory of 2831 raw materials was inspected and no issues were found by visual inspection.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) has been issued to the contract manufacturer, spectrum plastics (xeridiem).Because no sample was returned, spectrum could not inspect the sample for specific issues.The device history record for the lot of the returned product was inspected and no issues were found as all products were found to be within specifications.Each balloon undergoes a 100% inflation test as part of the quality assurance process.The balloon is inflated and maintained in the inflated state for approximately 10 minutes.During this period, any defects such as leaks, structural weakness, or material inconsistencies are identified.There are potential external factors that could contribute to a balloon tear such as mechanical stress from overinflation due to inappropriate syringe use or other factors such as temperature extremes and poor placement techniques.Root cause: because the sample was not returned and no issues could be found within the manufacturing records, the exact root cause could not be determined.Corrective and preventive actions: because the root cause could not be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
FOLEY CATHETER, 400 SERIES 16 FR (+/-0.1C)
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23817646
Report Number2320762-2025-00021
Device Sequence Number9409770
Product Code EYC
UDI-Device Identifier00749756596664
UDI-Public00749756596664
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-080416EU
Device Lot Number61524385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/16/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown